Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 91, NWS Jackson, MS

November 26, 2019Holmes County, Humphreys County, Sharkey County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 26, 2019, 7:33 PM CST for Holmes County, Humphreys County, Sharkey County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 26, 2019, 7:33 PM CST (01:33 UTC)
Expired
Nov 26, 2019, 7:52 PM CST
In force
19 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Holmes County, MS, Humphreys County, MS, Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 26, 3:42 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

576 
WFUS54 KJAN 270133
TORJAN
MSC051-053-125-270215-
/O.NEW.KJAN.TO.W.0091.191127T0133Z-191127T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
733 PM CST Tue Nov 26 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Holmes County in central Mississippi...
  Humphreys County in central Mississippi...
  Northeastern Sharkey County in west central Mississippi...

* Until 815 PM CST.
    
* At 732 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Anguilla, or 8 miles northeast of Rolling Fork,
  moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Midnight around 745 PM CST.
  Belzoni around 755 PM CST.
  Thornton around 800 PM CST.
  Tchula around 810 PM CST.

Other locations impacted by this tornadic thunderstorm include Silver
City and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
      3292 9062 3292 9066 3290 9069 3285 9081
      3301 9085 3310 9071 3310 9069 3326 9044
      3324 9042 3324 9038 3328 9038 3328 9036
      3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0132Z 236DEG 47KT 3296 9074 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DL
3 follow-up statements
068 
WWUS54 KJAN 270141
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
741 PM CST Tue Nov 26 2019

MSC051-053-125-270215-
/O.CON.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Holmes MS-Humphreys MS-Sharkey MS-
741 PM CST Tue Nov 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHWESTERN HOLMES...HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES...
    
At 741 PM CST, a severe thunderstorm capable of producing a tornado 
was located near Straight Bayou, or 13 miles northeast of Rolling 
Fork, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Midnight around 750 PM CST.
  Belzoni around 805 PM CST.
  Thornton around 810 PM CST.
  Tchula around 815 PM CST.

Other locations impacted by this tornadic thunderstorm include Silver
City and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
      3292 9062 3292 9066 3290 9069 3289 9072
      3302 9071 3311 9067 3326 9044 3324 9042
      3324 9038 3328 9038 3328 9036 3331 9034
      3330 9033 3332 9031
TIME...MOT...LOC 0141Z 234DEG 37KT 3300 9067 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DL
284 
WWUS54 KJAN 270148
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
748 PM CST Tue Nov 26 2019

MSC125-270158-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Sharkey MS-
748 PM CST Tue Nov 26 2019

...THE TORNADO WARNING FOR NORTHEASTERN SHARKEY COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for central,
north central and west central Mississippi.

LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
      3292 9062 3292 9066 3311 9066 3326 9044
      3324 9042 3324 9038 3328 9038 3328 9036
      3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0148Z 240DEG 33KT 3303 9060 

$$

MSC051-053-270215-
/O.CON.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Holmes MS-Humphreys MS-
748 PM CST Tue Nov 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHWESTERN HOLMES AND HUMPHREYS COUNTIES...
    
At 748 PM CST, a severe thunderstorm capable of producing a tornado
was located over Midnight, or 12 miles southwest of Belzoni, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Belzoni around 805 PM CST.
  Thornton and Tchula around 815 PM CST.

Other locations impacted by this tornadic thunderstorm include Silver
City and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
      3292 9062 3292 9066 3311 9066 3326 9044
      3324 9042 3324 9038 3328 9038 3328 9036
      3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0148Z 240DEG 33KT 3303 9060 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DL
786 
WWUS54 KJAN 270152
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
752 PM CST Tue Nov 26 2019

MSC051-053-270202-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Holmes MS-Humphreys MS-
752 PM CST Tue Nov 26 2019

...THE TORNADO WARNING FOR NORTHWESTERN HOLMES AND HUMPHREYS COUNTIES
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CST for central,
north central and west central Mississippi.

LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
      3292 9062 3292 9066 3311 9066 3326 9044
      3324 9042 3324 9038 3328 9038 3328 9036
      3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0150Z 236DEG 47KT 3306 9054 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 26, 5:48 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Nov 26, 5:48 PM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
548 PM CST Tue Nov 26 2019

...SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
MVFR to IFR ceilings and vis can be expected this evening and
tonight. Rain and storms will continue to affect the region with
some severe storms possible. Winds will be out of the south around
20kts with gusts to 30kts. Following the frontal passage, winds
will be out of the north tomorrow around 10kts. VFR conditions
will return tomorrow. /28/

&&

.DISCUSSION...
Tonight and Wednesday...A strong mid/upper level low pressure system
swinging east through the Central Plain this afternoon, will
abruptly eject northeast into the Mid-Mississippi River Valley
tonight, and into the Great Lake regions Wednesday morning. This
will result in increasing southwest flow aloft across the region, as
the trough associated with the low essentially follows suit,
pivoting out of the southern plains and northeast towards the Great
Lakes region.  At the surface, a deepening surface low will likewise
abruptly shift northeast through the southern plains into the Mid-
Mississippi River Valley this evening, and towards the Great Lakes
region through Wednesday morning.  This scenario will maintain a
tight pressure gradient over the CWA, while dragging a strong cold
front into and through the forecast area from late tonight through
early Wednesday morning.

As a result, warm breezy conditions will persist for the remainder
of this afternoon and into tonight.  Southerly winds ahead of the
front will generally be sustained around 20 mph, gusting to between
30-40 mph at times, especially across the Delta region. Immediately
behind the front's passage overnight into early Wednesday morning,
winds will become northwesterly sustained between 10-15 mph, gusting
to between 20-30 mph at times.  Northwest winds will subside to
around 10 mph as the morning progress on Wednesday, advecting in a
cooler drier airmass in the process.  Lows tonight will range from
the lower 50s to middle 60s.

Chances for showers and storms will continue increasing from west to
east across the forecast area late this afternoon into tonight, as
the front shifts closer to, and eventually into the area.  With
strong deep-layer wind shear and adequate instability in place ahead
of the front, there will remain a threat of severe storms across the
region, especially across the Delta where forcing will be best early
in the tonight period and thus an "enhanced" risk exists.

As the front shifts further east through the area late tonight and
through early Wednesday morning, forcing continues to quickly
pulling off to the north with instability waning in the process.
That said, wind shear will remain enough so that at least a risk for
severe storms will continue across much of the remainder of the CWA
through early Wednesday morning.  Damaging winds and tornadoes will
be possible with the most intense storms, again, especially across
the Delta.

Rain is currently expected to be at an end across the forecast area
by early afternoon Wednesday.  The northwest winds behind the front
will again result in slightly cooler drier conditions advecting into
the region through the day.  However aloft, flow will be more quasi-
zonal as near-flat ridging builds into the region from the west
southwest.  Skies will become mostly sunny across the area, with
highs Wednesday ranging from the upper 50s to around 70. /19/

Wednesday night through Monday night: Ridging will build in across
the region Wednesday night behind the cold front, with overnight
lows in the upper 30s to mid 40s. Expect dry weather Thursday as
ridging remains across the region. Highs Thursday will be in the mid
50s to mid 60s, with lows Thursday night in the low 40s to low 50s.
As ridging continues to shift to the east and flow becomes
southeasterly, highs on Friday will warm into the mid 60s to mid
70s. Some showers will be possible late Thursday night and Friday
across mainly northwest portions of the area.

A strong storm system will develop across the plains Friday into
Friday night, and this will drive a strong cold front into the area
on Saturday. With forcing, instability, and shear, severe storms
will be possible Saturday through Saturday evening as the frontal
system moves through the region. Please continue to stay tuned
regarding this potential severe weather event. In the wake of the
front, a strong surface gradient will create strong winds across the
area Saturday night and Sunday. Surface high pressure will build
into the area Sunday night into Monday, with temperatures falling
into the 30s Monday morning. High pressure will be centered over the
region Monday, with lows possibly falling into the upper 20s Monday
night. /27/15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       58  63  43  63 / 100  23   3   3
Meridian      60  68  42  63 / 100  52   3   1
Vicksburg     57  63  45  65 / 100  13   3   7
Hattiesburg   64  70  44  67 / 100  68   4   3
Natchez       58  64  47  67 / 100  21   4   7
Greenville    53  57  43  57 / 100   4   3   7
Greenwood     55  60  42  59 / 100   9   2   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Nov 26, 3:46 PM CST, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
346 PM CST Tue Nov 26 2019

ARZ074-271200-
Ashley-
346 PM CST Tue Nov 26 2019

This hazardous weather outlook is for portions of southeast
Arkansas.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

Severe thunderstorms are likely and tornadoes are possible late
this afternoon into early Wednesday morning. Some thunderstorms
may produce damaging winds of 70 mph and hail up to quarter size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

Severe thunderstorms are possible within the outlook area on
Saturday.  This potential severe weather event is still several
days away, and timing and impacts will likely be adjusted in
later forecasts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday.

ARZ075-MSZ018-019-034-271200-
Chicot-Bolivar-Sunflower-Washington-
346 PM CST Tue Nov 26 2019

This hazardous weather outlook is for portions of southeast
Arkansas, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms are likely and tornadoes are possible late
this afternoon into early Wednesday morning. Some thunderstorms
may produce damaging winds of 70 mph and hail up to quarter size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained winds of 20 to 25 mph, and gusts of 30 to 40 mph, are
expected late this afternoon into tonight.  Weak trees and limbs
may break and fall.  High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

Severe thunderstorms are possible within the outlook area on
Saturday.  This potential severe weather event is still several
days away, and timing and impacts will likely be adjusted in
later forecasts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday.

MSZ030>033-038-044-048-271200-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Leake-Hinds-
346 PM CST Tue Nov 26 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Isolated severe thunderstorms are possible late this afternoon
into early Wednesday morning. Some thunderstorms could produce
damaging wind gusts of 60 mph.  A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained winds of 20 to 25 mph, and gusts of 30 to 40 mph, are
expected late this afternoon into tonight.  Weak trees and limbs
may break and fall.  High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

Severe thunderstorms are possible within the outlook area on
Saturday.  This potential severe weather event is still several
days away, and timing and impacts will likely be adjusted in
later forecasts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday.

LAZ008-009-016-MSZ025>029-035>037-040>043-047-271200-
West Carroll-East Carroll-Madison LA-Leflore-Grenada-Carroll-
Montgomery-Webster-Humphreys-Holmes-Attala-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-
346 PM CST Tue Nov 26 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms and tornadoes are possible late this
afternoon into early Wednesday morning.  Some thunderstorms could
produce damaging winds between 60 and 70 mph and hail to the size
of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained winds of 20 to 25 mph, and gusts of 30 to 40 mph, are
expected late this afternoon into tonight.  Weak trees and limbs
may break and fall.  High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

Severe thunderstorms are possible within the outlook area on
Saturday.  This potential severe weather event is still several
days away, and timing and impacts will likely be adjusted in
later forecasts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday.

LAZ007-015-023-271200-
Morehouse-Richland-Franklin LA-
346 PM CST Tue Nov 26 2019

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe thunderstorms and tornadoes are possible late this
afternoon into early Wednesday morning.  Some thunderstorms could
produce damaging winds between 60 and 70 mph and hail to the size
of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

Severe thunderstorms are possible within the outlook area on
Saturday.  This potential severe weather event is still several
days away, and timing and impacts will likely be adjusted in
later forecasts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday.

LAZ024>026-MSZ039-045-046-049>066-072>074-271200-
Catahoula-Tensas-Concordia-Noxubee-Neshoba-Kemper-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
346 PM CST Tue Nov 26 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Wednesday...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe thunderstorms are possible late this afternoon
into early Wednesday morning. Some thunderstorms could produce
damaging wind gusts of 60 mph.  A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday...

Severe thunderstorms are possible within the outlook area on
Saturday.  This potential severe weather event is still several
days away, and timing and impacts will likely be adjusted in
later forecasts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Nov 26, 3:57 PM CST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
357 PM CST Tue Nov 26 2019

LAZ007-008-015-262245-
Morehouse LA-Richland LA-West Carroll LA-
357 PM CST Tue Nov 26 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE...
CENTRAL RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES THROUGH 445
PM CST...

At 357 PM CST, Meteorologists were tracking a strong thunderstorm
near Alto, or near Start, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Start around 405 PM CST.
  Rayville around 410 PM CST.

Other locations impacted by this storm include Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Louisiana.

LAT...LON 3245 9194 3246 9195 3249 9193 3252 9190
      3278 9161 3260 9141 3258 9145 3257 9146
      3229 9187 3240 9199
TIME...MOT...LOC 2157Z 225DEG 36KT 3241 9189

DL
Local storm report, Nov 26, 6:50 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CST TUE NOV 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TORNADO          2 NNE BASKIN            32.28N 91.73W
11/26/2019                   FRANKLIN           LA   EMERGENCY MNGR

            *** 2 INJ ***
            TRAILER ROLLED ON HEMPHILL RD WITH 2
            OCCUPANTS SUSTAINING INJURIES.

&&

TW
Local storm report, Nov 26, 6:51 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CST TUE NOV 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TORNADO          1 NNW BASKIN            32.27N 91.75W
11/26/2019                   FRANKLIN           LA   EMERGENCY MNGR

            SEVERAL HOMES DAMAGED ON THE NORTH SIDE OF
            BASKIN. POWER LINES WERE ALSO DOWN.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 7:11 PM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Yazoo64 min
Nov 26, 7:59 PM CSTSpecial Weather StatementJANHolmes31 min
Nov 26, 8:31 PM CSTSevere Thunderstorm WarningJANWarren44 min
Nov 26, 9:09 PM CSTSevere Thunderstorm WarningJANHinds, Issaquena, Warren, Yazoo51 min
Nov 26, 9:58 PM CSTSpecial Weather StatementJANYazoo47 min
Nov 26, 10:04 PM CSTSpecial Weather StatementJANFranklin41 min
Nov 26, 10:18 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson42 min
Nov 26, 11:01 PM CSTSpecial Weather StatementJANCopiah44 min
Nov 26, 11:32 PM CSTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson58 min
Nov 26, 11:58 PM CSTTornado Warning Tornado observedJANRankin32 min
Nov 27, 12:21 AM CSTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith54 min
Nov 27, 12:30 AM CSTTornado Warning Tornado observedJANRankin, Scott, Smith19 min
Nov 27, 1:15 AM CSTSpecial Weather StatementJANLauderdale, Newton45 min
Nov 27, 2:54 AM CSTSpecial Weather StatementJANJones51 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.